Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Bounding immersions of codimension 1 in the euclidean space


Author: André Gramain
Journal: Bull. Amer. Math. Soc. 76 (1970), 361-365
MSC (1970): Primary 5720
MathSciNet review: 0259931
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5720

Retrieve articles in all journals with MSC (1970): 5720


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1970-12479-X
PII: S 0002-9904(1970)12479-X